Chandran, Sunil L and Ram, Shankar L (2004) On the Number of Minimum cuts in a Graph. In: SIAM Journal on Discrete Mathematics, 18 (1). pp. 177-194.
This is the latest version of this item.
We relate the number of minimum cuts in a weighted undirected graph with various structural parameters of the graph. In particular, we provide upper bounds for the number of minimum cuts in terms of the radius, diameter, minimum degree, maximum degree, chordality, girth, and some other parameters of the graph.
|Item Type:||Journal Article|
|Additional Information:||Copyright for this article belongs to Society for Industrial and Applied Mathematics (SIAM). The DOI is currently only displayed.|
|Keywords:||Minimum cuts;Circular partition|
|Department/Centre:||Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)|
|Date Deposited:||29 Nov 2004|
|Last Modified:||19 Sep 2010 04:17|
Available Versions of this Item
On the Number of Minimum Cuts in a Graph. (deposited 01 Jun 2004)
- On the Number of Minimum cuts in a Graph. (deposited 29 Nov 2004) [Currently Displayed]
Actions (login required)